MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.If explanted; give date: n/a (not applicable).To date, the lens remains implanted.The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that patient had 5 diopter hyperopic miss after the implantation of model zct150 +17.50 diopter toric iol (intraocular lens) in her left eye (os).The iol master predicted a plano result with this lens and the lens appears fine at post-op as it is not sitting posterior.Through follow-up, there were no other visual issues reported other than the patient being a +4.00 post-op and patient being unhappy with her visual acuity.It was also indicated that the patient has pseudoexfoliation (pxs) syndrome in her right eye (od).The doctor has not yet made the decision whether it would be best to explant the lens or to do a piggyback iol in the setting of pxs.No additional information provided.
 
Additional Manufacturer Narrative
Additional information: through follow up with the doctor, it was learned that there is no change in the patient's visual acuity and she remains at +4.0.The doctor decided to give the patient contact lenses and for the time being, there are no plans to explant the lens.The doctor will notify johnson & johnson if there are any more changes or if they decide to explant the lens.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa: 010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA 92705
MDR Report Key8259707
Report Number3011852734-2019-00019
Device Sequence Number16664420
Product Code HQL
UDI-Device Identifier05050474552098
UDI-Public(01)05050474552098(17)210829
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2021
Device Model NumberZCT150
Device Catalogue NumberZCT150U175
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/27/2018
Supplement Date Received by Manufacturer01/25/2019
10/25/2020
Initial Report FDA Received Date01/18/2019
Supplement Report FDA Received Date01/26/2019
11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005